# SDR 96ZZZX2482

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6899373
- Condition: Shroud Cracked
- Location: Third Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WAS DISASSEMBLED AS PART OF ENGINE REPAIR FOR COMPRESSOR STALLS.  FOUND THE SHROUD ON THE THIRD STAGE WHEEL CRACKED ALL THE WAY THROUGH.
